# SDR USAA2014050600016

- Difficulty date: May 6, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 44,784 hours, 16,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT MOUNTED EMERGENCY EXIT LIGHT MISSING AT ROW 1 A - C.  R & R SEAT ASSEMBLY IAW AMM 25-21-41-000-001-A, CHECKED GOOD.
